# SDR QXEA200600129

- Difficulty date: January 21, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 11,474 hours, 12,065 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL TEMP FLUCTUATES RAPIDLY BETWEEN +50 DEG C ALND +99 DEG C.  C/W ABNORMAL CHECKLIST BY TURNING NR 2 FUEL BOOST PUMP ON.  TEMP BEGAN TO STABILIZE BETWEEN +45 DEG AND +50 DEG WITH OCCASIONAL SPIKES ABOVE +71 DEG.  ALL OTHER ENGINE INDICATIONS NORMAL.  MAINTENANCE INSPECTED NR 2 FUEL TEMP CANNON PLUG.  FOUND EXCESSIVE CARBON BUILD-UP IN FUEL TEMP SENSOR.  CLEANED PLUG AND SENSOR CONTACTS.  APPLIED CONTACT ENHANCER.  GROUND RAN ENGINE.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
